# SDR ABXA9500186

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991184157
- Condition: Corroded
- Location: Fs 1089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND CORROSION ON THE FUSELAGE FRAME TEE AT FS 1089 BETWEEN LONGERON 11 AND 12 LEFT.  REPAIRED TEE IAW ABX REA D953-10888-MR.
